# SDR ASAA0956822

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,733 hours, 3,732 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0299
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 11,733 hours, 3,732 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "A/T LIM" DISPLAYED ON ENGINE INSTRUMENT AUTO THROTTLE MODE.  A/T COMPUTER LOGGED MSG 22 31411 AND 22 31511 NR 1 EEC LOGGED FAULT CODE 73 21281.  FOLLOWED FIM 73 27 TASK 805 REQUIRES EEC REPLACEMENT.  REPLACED NR 1 ENG EEC PER MM 73 21 60 000 801 AND 73 21 60 400 801.  GROUND VERIFICATION FOR NR 1 ENG EEC PASSED REF MM 71 00 00 800 811 FOO A/T BITE PASSED REF FIM 22 31 TASK 801.
